# SDR QXEA0101244

- Difficulty date: July 15, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,779 hours, 39,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-CLIP CRACKED IN AFT PIT AT STATION 13815A, STRINGER 73. REPAIRED IAW FOKKER SRM 53-22-04, SRM 51-31-01, PAGE 13 & 14, AND HORIZON AIR EA 4-53-1507.
